# SDR SWAA2021091599401

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016-1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS 1029 BL 0 WL 208 ; / [01] REMOVED AND EVALUATED CORROSION REMOVAL AT DISCREPANCY AREA L= 0.4' W=0.2'. NO ALLOWABLE DAMAGE FOUND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02; [03] REMOVED DAMAGE AREA L= 0.4' W=0.2' PER SRM 51-10-02 AND PERFORMED VISUAL INSPECTION WITH A 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED AND TO FIND POSSIBLE CRACKS TO SUBMIT TO ENGINEERING FOR REPAIR DISPOSITION.; [[14] COMPLETED REPAIR PER EA 21-153-02318; [15] UPDATED MEASUREMENTS; [16] REPAIRED PER EA 21-153-02318
